# SDR USAA040068

- Difficulty date: March 29, 2004
- Submitted: May 12, 2004
- Operation: Air carrier
- Aircraft: N384US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22957
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 51,825 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SKIN CRACKED 2.5 INCHES, BETWEEN BS 727 D/E BELOW STATION AT 19R.  INSTALLED DOUBLER PER SRM 53-00-01 FIG 229.  (M)
